Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31705, 21 pages
http://dx.doi.org/10.1155/IJMMS/2006/31705

Boundedness of higher-order Marcinkiewicz-Type integrals

School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 11 April 2005; Revised 20 November 2005; Accepted 5 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Benedek, A.-P. Calderón, and R. Panzone, “Convolution operators on Banach space valued functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 356–365, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Chanillo, D. K. Watson, and R. L. Wheeden, “Some integral and maximal operators related to starlike sets,” Studia Mathematica, vol. 107, no. 3, pp. 223–255, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Colzani, Hardy spaces on sphere, M.S. thesis, Washington University, Missouri, 1982.
  4. Y. Ding, D. Fan, and Y. Pan, “Lp-boundedness of Marcinkiewicz integrals with Hardy space function kernels,” Acta Mathematica Sinica. English Series, vol. 16, no. 4, pp. 593–600, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Ding and S. Lu, “Weighted norm inequalities for fractional integral operators with rough kernel,” Canadian Journal of Mathematics, vol. 50, no. 1, pp. 29–39, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Ding, S. Lu, and Q. Xue, “On Marcinkiewicz integral with homogeneous kernels,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 471–488, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Ding, S. Lu, and K. Yabuta, “Multilinear singular and fractional integrals,” Acta Mathematica Sinica. English series, vol. 22, no. 2, pp. 347–356, 2006. View at Publisher · View at Google Scholar
  8. L. Liu, “Boundedness of multilinear operators on Triebel-Lizorkin spaces,” International Journal of Mathematics and Mathematical Sciences, no. 5–8, pp. 259–271, 2004. View at Google Scholar · View at MathSciNet
  9. L. Liu, “The continuity of commutators on Triebel-Lizorkin spaces,” Integral Equations and Operator Theory, vol. 49, no. 1, pp. 65–75, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Lu, Four Lectures on Real Hp Spaces, World Scientific, New Jersey, 1995. View at Zentralblatt MATH · View at MathSciNet
  11. S. Lu and H. Mo, “The boundedness of commutators for the Marcinkiewicz integral,” Acta Mathematica Sinica. Chinese series, vol. 49, no. 3, pp. 481–490, 2006. View at Google Scholar
  12. M. Paluszyński, “Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss,” Indiana University Mathematics Journal, vol. 44, no. 1, pp. 1–17, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. M. Stein, “On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, pp. 430–466, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Torchinsky and S. L. Wang, “A note on the Marcinkiewicz integral,” Colloquium Mathematicum, vol. 60/61, no. 1, pp. 235–243, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. X. Wang, “A note on commutators of Marcinkiewicz integrals,” Journal of Zhejiang University. Science Edition, vol. 30, no. 6, pp. 606–608, 2003 (Chinese). View at Google Scholar · View at MathSciNet